# SDR 2014FA0000338

- Difficulty date: May 24, 2014
- Submitted: May 26, 2014
- Operation: Air carrier
- Aircraft: N763AV
- Make and model: Airbus A320-214
- Aircraft serial: 4763
- Aircraft time: 7,400,125 hours, 7,629 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: No Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

MAN FLX DID NOT APPEAR ON FMA AND TAKEOFF WAS DISCONTINUED DUE MAN FLX DOES NOT APPEAR ON FMA.  IAW AMM 73-29-00-710-040-B02, OPS TEST OF THE FADEC ON GROUND WITH ENGINE NON MOTORING AND AMM 73-25-34-710-043-A.  OPS TEST OF THE EIU WERE PERFORMED AND NO FAILURES WERE FOUND.  TEST WITH ENGINES RUNING WERE PERFORMED.
